# SDR 96ZZZX3290

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4501W
- Make and model: Boeing 737247
- Aircraft serial: 19598
- System (JASC): 5240 · Service Doors
- Part: Upper Corner
- Part number: 65458712
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT 430 - AIRCRAFT HAD DIFFICULTY MAINTAINING CABIN PRESSURE.  CRACK IN UPPER CORNER OF FORWARD GALLEY DOOR AFT FRAME, AND CRACK IN LOWER CORNER OF AFT CARGO DOOR FORWARD FRAME.  REPLACED CRACKED DOORS WITH SERVICEABLE DOORS.  AIRCRAFT TOTAL TIME, 50,727.9 HRS.  AIRCRAFT CYCLES, 59,847.
